# SDR USAA20100329SB040

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Engine: Ge CFM56*
- Engine time: 52,866 hours, 34,845 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM563B2QEC400
- Part serial: 725108
- Condition: Leaking
- Location: Left
- Part time: 52,866 hours, 34,845 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

YYZ - CREW REPORTED NO ODORS DURING TAXI-OUT.  ON TAKEOFF THRUST OUT OF CLT, AN ODOR LIKE DIRTY SOCKS WAS NOTED.  AFTER THRUST REDUCTION, NO ODORS WERE PRESENT IN COCKPIT.  IN CRUISE AFTER TWENTY MINUTES, FLIGHT ATTENDANT REPORTED A FOUL SMELL IN AFT CABIN (ROW 21).  LAVATORIES WERE NOT THE SOURCE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT YYZ AND TAXIED TO THE GATE.  MAINTENANCE BOROSCOPED BOTH ENGINES.  IN NR 1 ENGINE (BOROSCOPE HOLE S5 LOOKING AFT), MAINTENANCE FOUND LIGHT TO MODERATE OIL STREAKING ON LEADING EDGE OF BLADES.  NO FINDINGS IN NR 2 ENGINE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IN ASSOCIATION WITH JOB CARD 03L50671003.  ALSO, REMOVED AND REPLACED HYDRAULIC PRESSURE MODULE PER MM 29-09-11.
